Is there anything I can about a bad reaction to Juvederm?

HI I had Botox and then Juvederm almost two months ago, but ever since having these two procedures I am as sick as a dog, I have night sweats,my lips have many lumps in them, I have migraines,I'm dizzy,my lips are tingling and swell on and off,I have lost weight and I can't go home! I have had it done twice before and was fine this time I went to a different Doctor, I an juicing ,drinking green tea and was on Antibiotics because my gum became swollen and infected.Is there anything I can do?

Doctor Answers 2

Reversing Juvederm injections

Juvederm is a hyaluronic acid filler and can be dissolved with Vitrase injections. I would discuss your options with a trained Vitrase expert.

Raffy Karamanoukian Los Angeles

Reversing Juvederm injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Juvederm is a hyaluronic acid filler and can be dissolved with Vitrase injections. I would discuss your options with a trained Vitrase expert.

Raffy Karamanoukian Los Angeles

Systemic symptoms unlikely to be related to Juvederm

The symptoms you described are not common and I would suggest you follow up with your family doctor to evaluate these systemic symptoms. I have not heard of these problems from Botox or Juvederm.

Also, I would suggest you follow up with your surgeon to discuss.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Systemic symptoms unlikely to be related to Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

The symptoms you described are not common and I would suggest you follow up with your family doctor to evaluate these systemic symptoms. I have not heard of these problems from Botox or Juvederm.

Also, I would suggest you follow up with your surgeon to discuss.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.